Research article

Derivation of bounds of integral operators via convex functions

  • Received: 01 December 2019 Accepted: 25 May 2020 Published: 02 June 2020
  • MSC : 26A33, 26D10, 31A10

  • Convex functions play a vital role in the derivation of inequalities. In this paper these functions are used to obtain certain bounds of a unified integral operator. A Hadamard inequality for these operators is established. Further bounds of several kinds of fractional and conformable integral operators are deduced in particular.

    Citation: Xinghua You, Ghulam Farid, Lakshmi Narayan Mishra, Kahkashan Mahreen, Saleem Ullah. Derivation of bounds of integral operators via convex functions[J]. AIMS Mathematics, 2020, 5(5): 4781-4792. doi: 10.3934/math.2020306

    Related Papers:

  • Convex functions play a vital role in the derivation of inequalities. In this paper these functions are used to obtain certain bounds of a unified integral operator. A Hadamard inequality for these operators is established. Further bounds of several kinds of fractional and conformable integral operators are deduced in particular.


    加载中


    [1] A. A. Kilbas, H. M. Srivastava, J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, New York-London, 2006.
    [2] Y. C. Kwun, G. Farid, W. Nazeer, et al. Generalized Riemann-Liouville k-fractional integrals associated with Ostrowski type inequalities and error bounds of Hadamard inequalities, IEEE Access, 6 (2018), 64946-64953. doi: 10.1109/ACCESS.2018.2878266
    [3] S. Mubeen, A. Rehman, A note on k-Gamma function and Pochhammer k-symbol, J. Math. Sci., 6 (2014), 93-107.
    [4] M. Arshad, J. Choi, S. Mubeen, et al. A new extension of Mittag-Leffler function, Commun. Korean Math. Soc., 33 (2018), 549-560.
    [5] H. J. Haubold, A. M. Mathai, R. K. Saxena, Mittag-Leffler functions and their applications, J. Appl. Math., 2011 (2011), 1-51.
    [6] G. Rahman, D. Baleanu, M. A. Qurashi, et al. The extended Mittag-Leffler function via fractional calculus, J. Nonlinear Sci. Appl., 10 (2013), 4244-4253.
    [7] T. R. Prabhakar, A singular integral equation with a generalized Mittag-Leffler function in the kernel, Yokohama Math. J., 19 (1971), 7-15.
    [8] M. Andrić, G. Farid, J. Pečarić, A further extension of Mittag-Leffler function, Fract. Calc. Appl. Anal., 21 (2018), 1377-1395. doi: 10.1515/fca-2018-0072
    [9] G. Farid, A unified integral operator and its consequences, Open J. Math. Anal., 4 (2020), 1-7. doi: 10.30538/psrp-oma2020.0047
    [10] S. Mubeen, G. M. Habibullah, k-fractional integrals and applications, Int. J. Contemp. Math., 7 (2012), 89-94.
    [11] H. Chen, U. N. Katugampola, Hermite-Hadamard and Hermite-Hadamard-Fejér type inequalities for generalized fractional integrals, J. Math. Anal. Appl., 446 (2017), 1274-1291. doi: 10.1016/j.jmaa.2016.09.018
    [12] T. U. Khan, M. A. Khan, Generalized conformable fractional operators, J. Comput. Appl. Math., 346 (2019), 378-389. doi: 10.1016/j.cam.2018.07.018
    [13] S. Habib, S. Mubeen, M. N. Naeem, Chebyshev type integral inequalities for generalized kfractional conformable integrals, J. Inequal. Spec. Funct., 9 (2018), 53-65.
    [14] M. Z. Sarikaya, M. Dahmani, M. E. Kiris, et al. (k, s)-Riemann-Liouville fractional integral and applications, Hacet. J. Math. Stat., 45 (2016), 77-89.
    [15] F. Jarad, E. Ugurlu, T. Abdeljawad, et al. On a new class of fractional operators, Adv. Differ. Equ., 2017 (2017), 1-16. doi: 10.1186/s13662-016-1057-2
    [16] T. Tunc, H. Budak, F. Usta, et al. On new generalized fractional integral operators and related fractional inequalities, Available from: https://www.researchgate.net/publication/313650587.
    [17] S. S. Dragomir, Inequalities of Jensens type for generalized k-g-fractional integrals of functions for which the composite fg-1 is convex, Fract. Differ. Calc., 8 (2018), 127-150.
    [18] T. O. Salim, A. W. Faraj, A generalization of Mittag-Leffler function and integral operator associated with integral calculus, J. Fract. Calc. Appl., 3 (2012), 1-13. doi: 10.1142/9789814355216_0001
    [19] H. M. Srivastava, Z. Tomovski, Fractional calculus with an integral operator containing generalized Mittag-Leffler function in the kernel, Appl. Math. Comput., 211 (2009), 198-210.
    [20] G. Farid, Existence of an integral operator and its consequences in fractional and conformable integrals, Open J. Math. Sci., 3 (2019), 210-216. doi: 10.30538/oms2019.0064
    [21] A. W. Roberts, D. E. Varberg, Convex Functions, Acadamic press, New York and London, 1993.
    [22] G. Farid, Some Riemann-Liouville fractional integrals inequalities for convex function, J. Anal., 27 (2019), 1095-1102. doi: 10.1007/s41478-018-0079-4
  • Reader Comments
  • © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(805) PDF downloads(191) Cited by(0)

Article outline

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog